# SDR CALA2025022702499

- Difficulty date: February 26, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N2332U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62643
- Aircraft time: 34,975 hours, 3,809 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS - OPERATIONAL TEST WITH THE TEST SWITCHES PROCEDURE - FOUND THE DOOR 4L 3EA EMER AREA LT MAIN AISLE NOT WORKING. R/R THE NEW BATTERY PACK AND OPCK NML PER A.M.M 33-51-06-960-802.  REPLACED THE BATTERY & OPS CKD OK.
